# SDR AALA2019060439003

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 63,143 hours, 24,181 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING T/O, ADVANCED THRUST LEVER TO 1.05 AFTER THE THRUST WAS STABLE, ADVANCED TO THE CLB DETENT AND NOTICED THE #2 ENGINE THRUST SLOW TO ADVANCE. AT THE CLB DETENT THE THRUST ON THE #2 ENG STOPPED AT 1.2 WHILE THE THRUST ON THE #1 ENGINE WAS INDICATING 1.35 ELECTED TO REJECT THE T/O THAN TO CONTINUE TO ADVANCE TO THE FLEX DETENT. AIRCRAFT ONLY REACHED 60KTS DURING THE T/O ROLL. MAINTENANCE RAN #1 AND #2 ENG IAW J/C V2500 HIGH POWER ASSURANCE TEST 26L00071014. NO DEFAULTS ON THE #2 ENG. BOTH ENGINES MATCHED ON EPR AND THRUST. OPS CHECK NORMAL. OK FOR SERVICE.
